CureZone   Log On   Join
Re: Should I get an ultrasound?
 
grizz Views: 1,262
Published: 7 years ago
 
This is a reply to # 2,165,597

Re: Should I get an ultrasound?


Celtori,

I just ran across this article by Dr. Tenpenny where she explains a very interesting Paradox.

"Rapid addition of Iodine can cause a list of side effects including thyroid suppression, palpitations, and skin rashes.

Interestingly, a sudden increase in Iodine intake may be linked to the development of a goiter, which is paradoxical since most goiters are linked to Iodine deficiency."
http://healthimpactnews.com/2011/iodine-supplementation-cautions-from-dr-tenp...

This would suggest reducing your iodine intake to help your goiter recover.

Grizz
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

1.469 sec, (1)